Necessary and sufficient condition for the controllability of switching linear hybrid systems

G. Stikkel, J. Bokor, Z. Szabó

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

Controllability of switching linear hybrid systems by means of algebraic conditions was discussed by Yang (Automatica 38 (2002), 1221). This paper shows that algebraic conditions complemented with an assumption on the switching function provides not only necessary but also sufficient condition for the problem. The relation of these algebraic conditions with an invariant subspace algorithm is also presented.

Original languageEnglish
Pages (from-to)1093-1097
Number of pages5
JournalAutomatica
Volume40
Issue number6
DOIs
Publication statusPublished - Jun 1 2004

Keywords

  • Controllability
  • Switching linear hybrid systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Necessary and sufficient condition for the controllability of switching linear hybrid systems'. Together they form a unique fingerprint.

  • Cite this